Suivre
Mohamed Bekiri
Mohamed Bekiri
Université Mustapha Stambouli de Mascara
Adresse e-mail validée de univ-mascara.dz
Titre
Citée par
Citée par
Année
Nodal solutions for elliptic equation involving the GJMS operators on compact manifolds
M Bekiri, M Benalili
Complex Variables and Elliptic Equations, 2019
62019
Nodal solutions for fourth order elliptic equations with critical exponent on compact manifolds
M Bekiri, M Benalili
Complex Variables and Elliptic Equations 63 (10), 1421-1437, 2018
52018
Sign-changing solutions for elliptic problem involving the sixth order GJMS operator on compact manifold
MB Mohamed Bekiri
Nonlinear Differential Equations and Applications NoDEA 29 (22), 1-24, 2022
1*2022
Polycopié de Cours: Cours d’Analyse 1
M BEKIRI
2022
Existence results for elliptic problem involving the sixth order GJMS operator on compact manifold
M Bekiri
International Conference on Research in Applied Mathematics and Computer …, 2022
2022
PROBLEME DE YAMABE SUR UNE VARIETE RIEMANNIENNE COMPACTE.
MOHAMED. GHERRAS BEKIRI (AMINE. NEKROUF, KADA.)
EDITIONS UNIVERSITAIRES E, 2021
2021
Nodal solutions for elliptic problems on compact manifolds
M Bekiri
International Conference on Research in Applied Mathematics and Computer …, 2021
2021
PROBLÈMES ELLIPTIQUES D’ORDRE SUPÉRIEUR SUR LES VARIÉTÉS RIEMANNIENNES
M Bekiri
08-04-2021, 2020
2020
Problème de Courbure Scalaire Prescrite sur une Variété Riemannienne
M Bekiri, MBE Baahmed
Éditions universitaires européennes, 2020
2020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–9